# SDR UPS06848192

- Difficulty date: September 22, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: DC853B0093
- Condition: Corroded
- Location: Fs 1690 L36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L36 AFT FITTING AND LONGERON AT STA 1690 HAVE CORROSION.  FOUND CORROSION OUT OF LIMITS AT STA 1690 L36 SPLICE FITTING IAW SRM 51-20-00.  REMOVED AND REPLACED LONGERON SPLICE FITTING AT STA 1690 L36 IAW SRM 51-1-20D, AND SRM 53-02-02-00.
